Mathematische Annalen

, Volume 316, Issue 4, pp 733–742

Sequences of degree-one maps between geometric 3-manifolds

  • Teruhiko Soma
Original article

DOI: 10.1007/s002080050352

Cite this article as:
Soma, T. Math Ann (2000) 316: 733. doi:10.1007/s002080050352
Mathematics Subject Classification (1991):57M50

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Teruhiko Soma
    • 1
  1. 1.Department of Mathematical Sciences, College of Science and Engineering, Tokyo Denki University, Hatoyama-machi, Saitama-ken 350-0394, Japan (e-mail: soma@r.dendai.ac.jp) JP